# SDR NACA202404060001

- Difficulty date: April 6, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,971 hours, 20,550 cycles
- Engine: Pwa PW4060
- Engine time: 2,735 hours, 980 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Bent
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND BLADE #9 BENT, APPROX 6" FROM THE TIP ON LH ENGINE. INSPECTED PER B767 AMM 72-31-02, FOUND WITHIN LIMITS. ACCOMPLISHED FPI PER AMM 70-11-06, NO DEFECTS NOTED.
